Open Access
2013 Stability Analysis and Control of a New Smooth Chua's System
Guopeng Zhou, Jinhua Huang, Xiaoxin Liao, Shijie Cheng
Abstr. Appl. Anal. 2013(SI37): 1-10 (2013). DOI: 10.1155/2013/620286


This paper is concerned with the stability analysis and control of a new smooth Chua's system. Firstly, the chaotic characteristic of the system is confirmed with the aid of the Lyapunov exponents. Secondly, it is proved that the system has globally exponential attractive set and positive invariant set. For the three unstable equilibrium points of the system, a linear controller is designed to globally exponentially stabilize the equilibrium points. Then, a linear controller and an adaptive controller are, respectively, proposed so that two similar types of smooth Chua's systems are globally synchronized, and the estimation errors of the uncertain parameters converge to zero as t tends to infinity. Finally, the numerical simulations are also presented.


Download Citation

Guopeng Zhou. Jinhua Huang. Xiaoxin Liao. Shijie Cheng. "Stability Analysis and Control of a New Smooth Chua's System." Abstr. Appl. Anal. 2013 (SI37) 1 - 10, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1271.93114
MathSciNet: MR3049413
Digital Object Identifier: 10.1155/2013/620286

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI37 • 2013
Back to Top